# SDR ZZDA2009333

- Difficulty date: November 3, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rub Strip
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ACCESS PANEL 620CT RUB STRIP, CORROSION.  ACCOMPLISHED WING ACCESS PANEL 620CT RUB STRIP REPLACEMENT REPAIR PER B717 SRM 51-41-02 AND B717 SRM 57-10-01.  SEE NR 2674.
